# SDR A6WA202511028869

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 41,115 hours, 43,287 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 14252H8379
- Condition: Cracked
- Location: Zone 200
- Part time: 14,340 hours, 14,388 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION FOR F/O'S WINDSHIELD CRACKS.  INSPECTED AND FOUND F/O WINDSHIELD TO BE OUT OF LIMITS IAW AWAC SUPP 14-201D REQUIRES REPLACEMENT.  AIRCRAFT REMOVED FROM SERVICE.
